Advil Dual Action
Advil Dual Action Dual Action With Acetaminophen; 72 Each; 3 Per Box; 12 Per Case
Advil Dual Action Dual Action With Acetaminophen; 72 Each; 3 Per Box; 12 Per Case
SKU:D-718713
Couldn't load pickup availability
Pain Reliever and Fever Reducer Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache toothache menstrual cramp muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful 8 hour relief. Advil is a top selling OTC pain reliever providing safe and effective pain relief when used as directed for more than 35 years. Same Trusted Formula New Sustainable Packaging Advil is committed to helping reduce plastic use by 20 percent. By 2022 Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF) to keep nearly 500 000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil.
Share
